# SDR VNAA0105016

- Difficulty date: May 26, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 15,046 hours, 12,866 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLIGHT 4157 WAS EN ROUTE TO DCA AND RECEIVED A AMBER CAS MESSAGE INDICATING A STANDBY HYDRAULIC FAILURE.  THE CREW CHECKED THE HYDRAULIC PAGE WHICH ONLY HAD DASHES ON IT.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND CALLED MAINTENANCE CONTROL.  FLIGHT 4157 DIVERTED TO IAD BECAUSE OF THE LONGER RUNWAY.  THE CREW DECLARED AN EMERGENCY AND PERFORMED A NO FLAP LANDING AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE SENT A MECHANIC AND PARTS TO IAD TO INSPECT THE AIRCRAFT.  MAINTENANCE RERACKED THE FLAP CONTROL BOX, PERFORMED SEVERAL GEAR EXTENSIONS, SEVERAL FLAP CYCLES, AND ALL APPLICABLE OPERATIONAL TESTS  WITH NO FURTHER INCIDENTS.   THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
